# SDR HYIA20151203005

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: C4020404
- Aircraft time: 31,811 hours, 28,622 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE FAILURE WHILE MAKING RIGHT 180 ON RUNWAY.  LT MAIN GEAR EXITED RUNWAY.  INSPECTED THE ACFT, NO DAMAGE NOTED.  RE-SEALED RT MASTER CYLINDER, SERVICED & BLED.  TAXI CHECKED GOOD.
